Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Taking thyronorm for hypothyroidism. Peeling lower lip, no pain or swelling. Reason?

hi doctor i am 41 year old men having hypothyroidisum from nearly five years and i am taking tyronom 50 mcg and from then i got diabetic and colestrol ,and taking gylcomet gp 2 half in morning and half in night,and rozavel 5mg ,and aquavim,from this five years i saw a change in my lower lip ,there a white skin in lower lip which peels and sometimes it s seen clearly and sometimes it reduces but i dont have any pain ,nor swelling in lower lip so what must be the reason behind this ,and now thyroid,diabetic,and colestrol, bp is under control and i dont have any tiredness,so please give an answer
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello.probably what you have is a sunlight sensitive disorder which requires a biopsy to etay not be related to diabetes/hyperlipidemia/ is treatable, if diagnosed early
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor